# SDR HEEA954908

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Defective
- Location: M/R
- Part time: 2,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROOT END RUBBER TORN.  BLADE NEEDS 2500 HOUR INSPECTION, PAINT PEELING ON TOP AND BOTTOM SIDE OF BLADE.  REPLACED  ROOT END RUBBER, COMPLIED WITH 2500 HOUR INSPECTION AND FEATHERED PEELING PAINT.
